# SDR C2XA00IA469

- Difficulty date: October 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 23069271
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,032 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AMA - FLT 4210 - THE CREW REPORTED THAT THE NR 2 ENGINE SHUTDOWN FOLLOWING A LOUD BANG.  THE AIRCRAFT LANDED AT AMA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DEFECTIVE ENGINE WAS ROUTED TO ROLLS ROYCE WHERE IT WAS INSPECTED AND FOUND TO HAVE HAD A FAILURE OF THE 1ST STAGE HP COMPRESSOR BLADE.  (M)
